# SDR AWXA200301643

- Difficulty date: December 4, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK A .3125 INCH CRACK WAS FOUND ON SUPPORT ANGLE BS 295.5, STR 7 RT.  MAINTENANCE REMOVED CRACKED SUPPORT ANGLE BS 295.5, STR 7 RT; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65-45807; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
